# SDR JJBA20250711032

- Difficulty date: June 26, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET CUP PROFILE Z FOUND CORRODED. TOILET CUP PROFILE Z BLENDED OUT OF LIMITS. TOILET CUP PROFILE Z REMOVED AND REPLACED
